# SDR EVCA011720232

- Difficulty date: January 15, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N132AE
- Make and model: Bell 206L-1
- Aircraft serial: 45491
- Aircraft time: 36,746 hours, 3,316 cycles
- Engine: Allsn 250C30P
- Engine time: 3,237 hours, 6,479 cycles
- System (JASC): 2140 · Heating System
- Part: Heater
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH HEATER TURNED ON THERE IS FUEL SMELL IN CABIN. INSPECTED WITH NO ISSUES FOUND. GROUND RAN AND COULD NOT DUPLICATE.
